MathSciNet Relay Station
MathSciNet bibliographic data
MR2266772 93D15 (93C23)
Xiong, Junlin; Lam, James Stabilization of linear systems over networks with bounded packet loss. Automatica J. IFAC 43 (2007), no. 1, 80–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement